# SDR DALA2020121104049

- Difficulty date: March 3, 2016
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,611 hours, 35,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Flap Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND LT OUTBOARD UPPER FLAP TRAILING EDGE DAMAGED.  CORRECTIVE ACTION: REPAIRED PER A320 SRM 57-53-00 PARA 8.  OK FOR SERVICE.
